# SDR SWAA2016021849173

- Difficulty date: December 24, 2015
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB FASTENER HOLES CRACKED, BETWEEN RSS 219.50 - 222.5.  REPAIRED WEB IAW EA.
